Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 136, NWS Tulsa, OK

May 30, 2013Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 30, 2013, 6:34 PM CDT for Osage County, Pawnee County, Oklahoma. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 30, 2013, 6:34 PM CDT (23:34 UTC)
Expired
May 30, 2013, 7:30 PM CDT
In force
56 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 94 km from the middle of the area, began a volume at 23:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 30, 12:52 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 11.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2013-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2013-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 473 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1807 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
573 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
473 m²/s²
0-3 km storm-relative helicity
598 m²/s²
Significant tornado parameter
0.0
Supercell composite
18.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 6:14 PM CDT, 20 minutes earlier.

Area forecast discussion, May 30, 6:14 PM CDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT THU MAY 30 2013

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
FOR THE 0Z TAFS... THUNDERSTORMS WILL CONTINUE TO AFFECT ALL TAF
SITES INTERMITTENTLY DURING THE EVENING HOURS. PRECIPITATION WILL
END FROM WEST TO EAST... WITH MVFR CEILINGS THEN PREVAILING FOR
THE REMAINDER OF THE NIGHT. ANOTHER ROUND OF THUNDERSTORM ACTIVITY
WILL AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SITES
BEGINNING AROUND MID DAY FRIDAY.

&&

.PREV DISCUSSION... /ISSUED 259 PM CDT THU MAY 30 2013/

DISCUSSION...
DISCRETE SUPERCELL THUNDERSTORMS ONGOING THIS AFTERNOON ACROSS
CENTRAL OKLAHOMA...EXTENDING INTO NORTHEAST OKLAHOMA. STORMS HAVE
DEVELOPED ALONG FRONT/DRY LINE AND CONVECTIVE OUTFLOW BOUNDARY
FROM THIS MORNINGS CONVECTION ACROSS FAR NORTHEAST OKLAHOMA.
ATMOSPHERE REMAINS VERY UNSTABLE ACROSS PORTIONS OF EASTERN
OKLAHOMA WITH MLCAPE VALUES AROUND 3000 J/KG. DEEP LAYER SHEAR
WILL REMAIN FAVORABLE FOR SUPERCELLS WITH THE THREAT FOR DAMAGING
WINDS/TORNADOES THROUGH THE EVENING HOURS AS LOW LEVEL WIND FIELDS
INCREASE. SEVERE THREAT SHOULD SLOWLY DIMINISH OVERNIGHT AS
ATMOSPHERE BEGINS TO STABILIZE WITH THUNDERSTORM ACTIVITY
REFOCUSING FURTHER NORTH ACROSS KANSAS/MISSOURI.

ANOTHER ROUND OF SIGNIFICANT SEVERE WEATHER IS EXPECTED AGAIN ON
FRIDAY AS CONDITIONS REMAIN FAVORABLE FOR SUPERCELLS. STORMS
SHOULD BECOME MORE LINEAR WITH TIME INTO FRIDAY NIGHT WITH THE
POTENTIAL FOR SIGNIFICANT FLOODING AS STRONG THUNDERSTORMS TRAIN
OVER THE SAME AREAS. FLOODING THREAT WILL LIKELY CONTINUE INTO
SATURDAY MORNING BEFORE CONVECTIVE LINE SHIFTS SOUTHEAST SATURDAY
AFTERNOON OR EVENING WITH FROPA.

MILD CONDITIONS EXPECTED BEHIND THE FRONT SUNDAY INTO THE EARLY
PART OF THE WEEK AS SURFACE HIGH PRESSURE BUILDS OVER THE SOUTHERN
PLAINS. THUNDERSTORM CHANCES WILL BEGIN TO INCREASE BY MID WEEK AS
ZONAL FLOW ALOFT BECOMES ESTABLISHED.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071.

AR...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011.

&&

AVIATION...06
Hazardous weather outlook, May 30, 6:01 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
601 PM CDT THU MAY 30 2013

ARZ001-002-010-011-019-020-029-OKZ049-053>076-311000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
601 PM CDT THU MAY 30 2013

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SIGNIFICANT WINDS.
        RISK...LIMITED.
        AREA...NORTHEAST OKLAHOMA.
        ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WITH
THE GREATEST COVERAGE OF SEVERE STORMS ACROSS NORTHEAST OKLAHOMA.
A GRADUAL WEAKENING TREND IS EXPECTED WITH THE STORMS THROUGH THE
EVENING...BUT LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO
WILL REMAIN POSSIBLE THROUGH AT LEAST 9 PM. LOCALLY HEAVY RAINFALL
MAY ALSO RESULT IN LOCALIZED FLOODING PROBLEMS IN NORTHEAST
OKLAHOMA THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...
         HEAVY RAIN POTENTIAL.
SATURDAY...SEVERE THUNDERSTORM POTENTIAL.
SUNDAY...NO HAZARDS.
MONDAY THROUGH WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL SAG INTO NORTHEAST OKLAHOMA FRIDAY
AFTERNOON...AND INTO NORTHWEST ARKANSAS FRIDAY
NIGHT...INTERACTING WITH A VERY UNSTABLE AIRMASS OVER THE REGION.
WINDS ALOFT WILL REMAIN FAVORABLE FOR THE DEVELOPMENT OF ORGANIZED
STORMS. EARLY IN THE EVENT THE THREAT FOR VERY LARGE HAIL AND
TORNADOES EXISTS...WITH A TRANSITION TOWARD DAMAGING WINDS AND
HEAVY RAINFALL INTO FRIDAY NIGHT. WINDS ALOFT WILL BE PARALLEL TO
THE BOUNDARY...SUGGESTING THAT STORMS WILL GROW INTO CLUSTERS AND
TRAIN OVER THE SAME AREAS. WIDESPREAD FLOODING WILL BECOME AN
INCREASING CONCERN BECAUSE OF THIS...WITH ISOLATED AREAS
POTENTIALLY SEEING AS MUCH AS 9 TO 10 INCHES OF RAIN THROUGH
SATURDAY MORNING.

THE RISK FOR STORMS WILL SHIFT SOUTHEAST WITH THE FRONT ON
SATURDAY...DOWN INTO WEST CENTRAL ARKANSAS AND SOUTHEAST OKLAHOMA.

ANOTHER BOUNDARY IS EXPECTED TO AFFECT THE REGION TOWARD THE
MIDDLE OF NEXT WEEK...AND WILL BRING ANOTHER CHANCE OF
THUNDERSTORMS.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
EMERGENCY MANAGEMENT PERSONNEL AND FIRST RESPONDERS SHOULD CONTINUE
TO MONITOR FORECASTS AND ONGOING WEATHER CONDITIONS DUE TO THE
EXPECTATION OF SEVERAL DAYS OF SEVERE WEATHER AND FLOODING.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 30, 5:41 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
541 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0539 PM     HAIL             4 N BIXBY               36.00N 95.88W
05/30/2013  E1.00 INCH       TULSA              OK   PUBLIC

&&

SFP
Local storm report, May 30, 5:44 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
544 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             BROKEN ARROW            36.05N 95.79W
05/30/2013  E0.75 INCH       TULSA              OK   AMATEUR RADIO

&&

SFP
Local storm report, May 30, 5:48 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
548 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     HAIL             4 ENE JENKS             36.04N 95.90W
05/30/2013  E0.88 INCH       TULSA              OK   PUBLIC

&&

DMJ
Local storm report, May 30, 5:53 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT THU MAY 30 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     JENKS                   36.02N 95.97W
05/30/2013  M69 MPH          TULSA              OK   BROADCAST MEDIA

&&

SFP
Special weather statement, May 30, 6:16 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
616 PM CDT THU MAY 30 2013

ARZ001-OKZ057-058-061>063-067>069-302345-
ADAIR OK-BENTON AR-CHEROKEE OK-CRAIG OK-DELAWARE OK-MAYES OK-OTTAWA
OK-ROGERS OK-WAGONER OK-
616 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     WESTERN BENTON

IN EAST CENTRAL OKLAHOMA
     NORTHERN CHEROKEE

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...
     SOUTHEASTERN ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR

AT 616 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHWEST OF MAYSVILLE TO TWIN OAKS TO 10
MILES WEST OF WAGONER...MOVING EAST AT 30 MPH.

A LARGE PORTION OF WESTERN BENTON...NORTHERN CHEROKEE...SOUTHEASTERN
CRAIG...DELAWARE...MAYES...SOUTHEASTERN OTTAWA...SOUTHEASTERN
ROGERS...NORTHERN WAGONER AND NORTHWESTERN ADAIR COUNTIES WILL BE
AFFECTED BY THESE STORMS THROUGH 645 PM CDT.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3673 9461 3651 9461 3650 9414 3617 9449
      3586 9518 3604 9574 3663 9515
TIME...MOT...LOC 2316Z 271DEG 25KT 3650 9464 3619 9484
          3600 9554
Special weather statement, May 30, 6:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU MAY 30 2013

OKZ054-059-064-302345-
CREEK OK-OSAGE OK-PAWNEE OK-
618 PM CDT THU MAY 30 2013

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...SOUTHERN OSAGE AND PAWNEE

AT 618 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MARAMEC...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...OSAGE...HOMINY...WYNONA...PAWNEE...
JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...SKEDEE...
CLEVELAND...OILTON AND QUAY.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3663 9638 3643 9605 3603 9662 3604 9663
      3615 9663 3615 9680 3618 9683 3624 9682
      3624 9690 3627 9694 3628 9693
TIME...MOT...LOC 2318Z 232DEG 48KT 3624 9672

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:13 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee32 min
May 29, 7:33 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa57 min
May 29, 8:18 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Nowata, Osage, Rogers, Tulsa and 2 more57 min
May 29, 8:55 PM CDTSpecial Weather StatementTSAOkmulgee35 min
May 29, 9:13 PM CDTSpecial Weather StatementTSACraig32 min
May 29, 9:52 PM CDTSpecial Weather StatementTSAOttawa38 min
May 29, 10:30 PM CDTSevere Thunderstorm WarningTSAOsage45 min
May 29, 11:04 PM CDTSpecial Weather StatementTSAWashington26 min
May 29, 11:23 PM CDTSpecial Weather StatementTSAMuskogee37 min
May 29, 11:46 PM CDTSpecial Weather StatementTSAPawnee29 min
May 30, 12:21 AM CDTSpecial Weather StatementTSAMuskogee24 min
May 30, 12:28 AM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Sequoyah32 min
May 30, 12:35 AM CDTTornado WarningTSACherokee, Muskogee, Sequoyah25 min
May 30, 12:45 AM CDTSevere Thunderstorm WarningTSAAdair, Haskell, Latimer, LeFlore, Muskogee, Sequoyah60 min
May 30, 1:08 AM CDTSpecial Weather StatementTSAWashington52 min
May 30, 2:36 AM CDTSpecial Weather StatementTSAMuskogee39 min
May 30, 4:12 AM CDTSpecial Weather StatementTSAOsage33 min
May 30, 4:58 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington62 min
May 30, 6:52 AM CDTAreal Flood AdvisoryTSAOsage, Pawnee, Rogers, Tulsa, Washington3 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage24 hr
May 30, 8:14 AM CDTRiver Flood WarningTSAOsage, Tulsa43 hr
May 30, 8:14 AM CDTRiver Flood WarningTSATulsa42 hr
May 30, 8:19 AM CDTRiver Flood WarningTSAWashington3 days
May 30, 8:19 AM CDTRiver Flood WarningTSARogers, Tulsa4 days
May 30, 8:22 AM CDTRiver Flood WarningTSAOttawa5 days
May 30, 8:39 AM CDTSpecial Weather StatementTSAMcIntosh36 min
May 30, 9:49 AM CDTSpecial Weather StatementTSADelaware41 min
May 30, 10:02 AM CDTRiver Flood WatchTSAOttawa6 hr
May 30, 10:02 AM CDTRiver Flood WatchTSAAdair48 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee35 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee, Delaware62 hr
May 30, 10:02 AM CDTRiver Flood WatchTSACherokee48 hr
May 30, 10:41 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
May 30, 10:52 AM CDTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, Haskell and 14 more50 hr
May 30, 11:28 AM CDTSpecial Weather StatementTSAOsage, Washington47 min
May 30, 11:35 AM CDTSevere Thunderstorm WarningTSALeFlore40 min
May 30, 12:17 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington28 min
May 30, 12:25 PM CDTFlash Flood WarningTSAOsage4 hr
May 30, 12:41 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee64 min
May 30, 1:24 PM CDTSevere Thunderstorm WarningTSANowata, Washington36 min
May 30, 1:29 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee61 min
May 30, 1:38 PM CDTSevere Thunderstorm WarningTSALeFlore37 min
May 30, 1:51 PM CDTTornado WarningTSAOsage, Pawnee39 min
May 30, 2:29 PM CDTTornado WarningTSAOsage, Pawnee31 min
May 30, 2:59 PM CDTSevere Thunderstorm WarningTSAOsage, Washington46 min
May 30, 3:24 PM CDTSpecial Weather StatementTSANowata, Washington66 min
May 30, 3:27 PM CDTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington63 min
May 30, 3:32 PM CDTTornado WarningTSACreek, Pawnee58 min
May 30, 4:13 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Nowata, Ottawa, Rogers47 min
May 30, 4:20 PM CDTRiver Flood WarningTSAOttawa39 hr
May 30, 4:28 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Rogers, Tulsa62 min
May 30, 4:33 PM CDTSevere Thunderstorm WarningTSARogers27 min
May 30, 4:51 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa, Rogers54 min
May 30, 4:53 PM CDTSpecial Weather StatementTSAAdair37 min
May 30, 5:00 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 5:06 PM CDTAreal Flood AdvisoryTSACreek, Tulsa84 min
May 30, 5:14 PM CDTSevere Thunderstorm WarningTSACreek, Tulsa, Wagoner61 min
May 30, 5:24 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee66 min
May 30, 5:29 PM CDTSpecial Weather StatementTSARogers46 min
May 30, 5:37 PM CDTSpecial Weather StatementTSAOttawa38 min
May 30, 5:45 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes45 min
May 30, 6:08 PM CDTAreal Flood WarningTSACraig, Creek, Delaware, Mayes, Nowata, Osage and 6 more6 hr
May 30, 6:16 PM CDTSpecial Weather StatementTSADelaware, Mayes29 min
May 30, 6:18 PM CDTSpecial Weather StatementTSAPawnee27 min
May 30, 6:54 PM CDTTornado WarningTSACherokee, Mayes, Wagoner36 min
May 30, 2:02 AM CDTSpecial Weather StatementTSACrawford, Franklin, Madison, Sebastian, Washington28 min
May 30, 2:31 AM CDTSpecial Weather StatementTSACarroll, Madison29 min
May 30, 3:02 AM CDTSpecial Weather StatementTSACarroll43 min
May 30, 12:22 PM CDTSpecial Weather StatementTSAFranklin38 min
May 30, 12:27 PM CDTSpecial Weather StatementTSASebastian33 min
May 30, 12:55 PM CDTSpecial Weather StatementTSAFranklin35 min
May 30, 1:33 PM CDTSpecial Weather StatementTSACarroll57 min
May 30, 2:43 PM CDTSpecial Weather StatementTSAMadison47 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.